MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.3MM CORTEX SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 8MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.3MM CORTEX SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 8MM; SCREW, FIXATION, BONE
Model Number 02.130.008
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient id also reported as (b)(6).Additional procode: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the surgeon was using a variable angle (va) handset to put in lag screws and one 1.3 cortex screw.While the surgeon was inserting the screw, the 1.3 cortex screw broke at the head.The surgeon left the broken portion of the screw in the patient and added another screw to ensure stability.There was a less than 5 minute surgical delay.The procedure was completed successfully.This report involves 1 1.3mm cortex screw slf-tpng with stardrive recess 8mm.This is report 1 of 1 for (b)(4).

Brand Name
1.3MM CORTEX SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 8MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9922635
Report Number2939274-2020-01692
Device Sequence Number19665551
Product Code HRS
UDI-Device Identifier10886982044143
UDI-Public(01)10886982044143
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K150099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.130.008
Device Catalogue Number02.130.008
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2020
Initial Report FDA Received Date04/03/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;